# SDR AALA202208012217

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737
- Aircraft serial: 33315
- Aircraft time: 30,381 hours, 12,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L GIRT BAR IS NOT SECURELY SNAPPING INTO RETAINER CLIP. ADJUSTED RETAINER CLIP ON DOOR 1L GIRT BAR PER AMM 25-66-00.
